# SDR CA120330006

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,550 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 350A25003139
- Condition: Cracked
- Location: Main Door
- Part time: 3,550 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT UPPER REAR SLIDING DOOR SUPPORT FOUND CRACKED DURING AIRFRAME 12 YR CALENDAR INSPECTION.  THE CRACK WAS NOT VISIBLE UNTIL FAIRING THAT ENCLOSES THE PART WAS REMOVED TO FACILITATE DOOR REMOVAL.  PART IS CRACKED IN 2 LOCATIONS.  ONE CRACK IS .550" LONG AND THE OTHER .360".
